Doctor insights on:
What Vitamins Minerals Do Eyebrow Hairs Need To Grow
Fearing Alopecia areata in 5 yr daughter due to thinning eyebrows. Saw a dermatologist who felt the hair showed some growth. Vitamin d is deficient.?
Not vitamin: Usually, but not always, A. Areata is obvious. If that is the correct diagnosis it will correct itself in months, but is likely to recur. "Thinning eyebrows" is not enough to diagnose this. No vitamin belongs in this discussion. ...Read more
I am 41 years old and losing my hair on the sides of my head looks like streaks is there something that works better than 10 percent minoxidil and a multi vitamin please help?
Got long hair and I am a male and I have a full head of hair. Noticed some strands are thinner towards the roots. What could the reason be? Maybe a period of not enough vitamins or maybe something else?
Hair: The hair closest to your scalp is brand new. The longer hair has been exposed to the environment, shampoo, and getting old. Thus, the newest part of the strands can look thinner. Please see a dermatologist to rule out any medical conditions. Marine Fish Oil can lubricate hair and skin from the inside out. Peace and good health. ...Read more
I have bumps on my head they hurt I have it for years they say its overgrown hair or calcium deficiency or vitamin d which one is it?
I am a 23 year old male with signs of thinning hair at the top of my head. What vitamins and foods can intake that may promote hair health\growth?
None: None. Get blood drawn for total and free testosterone. High serum testosterone can cause premature balding in a young man. Cjg. ...Read more
I have been losing hair on the sides of my head kinda of like streaks one doctor said to use 10 percent minoxidil and the other said use a multi vitamin. The minoxidil seems to help on the front of my head. Have not used it any where else on my head?
Is vitamin b good for hair loss? I am a 49 year old female with very thin hair on the top of my head, what would you suggest?
What vitamins can I take or what can I do for really dull skin, and brittle hair and nails, I also have dark under eye circles. Thanks?
Normal nutrition: Young people rarely have vitamin deficiencies. Start with adequate sleep (allows time for your body to repair itself), a broad diet (protein, fruits, vegetables, and grains), and a lot of water. If still concerned, try a simple multi-vitamin. You can choose more expensive "programs, " but you probably can't do better than what nature offers. ...Read more
While stress/thyroid/vitamin deficiency can cause hair loss, is hair loss around the crown of the head normal?
Male pattern loss: Hair loss around the crown of the head in men, is usually part of male pattern hair loss -- and while upsetting to many men, is "normal." http://www. Webmd. Com/skin-problems-and-treatments/hair-loss/hair-loss-introduction-mens some research is now developing about vitamin d in this situation -- it's not ready for clinical application yet, as it's only gone as far as animal research. ...Read more
I take 4 vitamins a day (2 multi & 2 hair and nail), 4 fiber supplements and 2 omega 3 supplements for dry eye. Is there a danger for me taking them?
No hazard unless...: Most vitamins are non-toxic at any level. It is possible to get toxic from too much A, D, E, B6, Iron & Zinc, but one has to take massive doses, much higher than would be present in the vitamins you are taking. The only reason for caution is many vits have hazardous synthetic E (dl-alpha tochopehol) instead of natural E (d-alpha toc.) & many have toxic additives. See http://tinyurl. Com/mzrkbx8 ...Read more
Had issue last night and my head was spinning and I felt sick as I never have before, head was spinning. Could it be from vitamin D3 5000iu? I'm 18
NOT POSSIBLE: I recommend all adults take 5-8000 iu of vit d a day to achieve optimal levels. Doses of 5000 iu/day have never been reported to be toxic. Given that you have asked this 3 times now you seem obsessed with the idea that 5000 iu of d can be toxic. There is no chance of this. There are many possible causes of vertigo (spinning sensation). Even if you took too much vit d it is not known to cause that. ...Read more
Unanswerable: Unfortunately without knowing and seeing what 'marks' you have and what is causing them then there is little we can do here other than to tell you it is best to have a physician look at this in person and to give you medical treatment advise based on what you have. ...Read more
My vitamin d level is 9, I am in the middle east and wear head scarf, for how long do I need to sit under the sun and what is the time?
We figure 20-30 minutes of "full body" - read bikini or "birthday suit" exposure for adequate skin conversion in the central il mid summer sun. If only a small portion of skin is exposed it will take quite a while.
I would suggest adding in a vit d3 supplement to augment the sun and keep your measured level above 50 for all the health benefits vit d provides! ...Read more
I have pityriasis for the 2nd time. My whole body is covered. I've tried vitamins, head and shoulders it's been about 5 weeks now. Please help me.
Vitamin: Vitamins a c d and e.Get a more detailed answer ›
Why would the "temporlis muscle" twitch on both sides of my head everyday all day, I don't feel stressed worried, I take a men's one a day vitamin,?
Are there certain vitamins I can take to help Hashimotos disease symptoms? If so what's recommended. Foggy head and dizziness and fatigue is the worst
Vitamin D & thyroid.: The treatment of Hashimotos thyroiditis is typically with thyroid hormone to normalize the TSH level. This disease typically causes an under active thyroid which would be evidenced by a low FT4, elevated TSH and positive TPO antibodies. No vitamins will help with the symptoms or disease progression. However, over 90% of such patient have vitamin D deficiency which should be treated by D3 supplemen ...Read more
It is safe:
It is safe....
why would you want to do this?? ...Read more
If you have a vitamin deficiency will it cause head parethesia or a head tingling sensation? If so what vitamin would you be deficient in?
Vitamin deficiency can cause neuropathy not particularly head tingling or paresthesia. Usually b12 and folic acid are reported with neuropathy symptoms.
You can try them but have it checked out, as this alone may not be the reason for it. Even if you take vitamins its not harmful ...Read more
Yes: There are different b vitamins, and most are necessary for normal function of our nervous system and other structures. ...Read more
Not known to happen: Vitamin d deficiency is common. Many people are taking extra vit. D and drinking more nonfat milk to correct that problem. Blurred vision is also a common symptom, but is not related to vit. D (researchers are still studying vit. D). Many eye problems can cause blurry vision, so a person should be seen by an ophthalmology eye doctor. One should not try to fix his own vision by just taking vitamins. ...Read more
Hey doc. So I got a headache the moment I drank a pill of B Vitamins. It's the first pill I drank in months and I'm scared. What should I do? It's affecting my body too, I guess. My back and my stomach are hurting along with my head.
Vitamins: Vitamins do not cause this. Sounds like you may have something else like a viral illness. ...Read more
I took vitamin b12 days ago I don't know if this is related or not I drink Gatorade or go poop. I have a lot of pressure on the head. Got vp shunt.?
Iron Def Anemia:
This is Iron Def Anemia., Most likely due to blood loss. In women in the reproductive age, it could be due to heavy menstruation. Other causes, maybe due to blood loss from the Gastro intestinal tract.
It is detected by having a blood count. If YOU think you have any type of ANEMIA, please see your PCP for work up & Diagnosis. ...Read more
Tingling all over whole body all the time now for over A week. It's in both arms, legs back, neck, head n moves. This must be a vitamin deficiency?
Could be: A vitamin b 11 deficiency and can easily have it checked by a blood test. It does not sound like that however. You should probably have a full evaluation by your doc and maybe a neurological evaluation ...Read more
Diarrhea, light headed, head ache & hot flashes. Could I b dehydrated. Or vitamin C interaction from 1 tablet last night? Didn't eat much today...
Certainly could be: Dehydration is always a concern with diarrhea and would be the most likely explanation for developing light-headedness after/with a period of diarrhea. The headache and heat intolerance may be related as well but are less likely to improve simply with hydration. The vitamin C is not a likely cause here. Drinking plenty of fluids, water, sports drinks, thin soup/broth, will be important. ...Read more
I have high ferritin, low vitamin d and high pth in my blood, I get nausa a lot and vomit, I ache all over and have pins and needles in between my shoulder blades and in my neck & head I have phoasis?
High PTH: Y your ou need to see an endocrinologist to see if you have hyperparathyroidism (h). H causes abdominal symptoms and could be causing your abdominal problems. Bone pain is also a symptom of h. A simple blood test will tell you if you have h. If so, surgery to remove the parathyroid gland adenoma may be needed to alleviate your problems. ...Read more
Do I have a vitamin B12 deficiency or MS? I'm 19, female with tingling, numbness in head/scalp, feet, legs, and hands. Muscle spasm? Anxiety maybe?
- Talk to a doctor online
- What conditions do microorganisms need to grow?
- Do your eyebrows grow back after shaving?
- Why do eyebrows grow longer when older?
- Grow eyebrows
- I bruise easily what vitamins do i need
- What vitamin do i need to stop boils?
- What makes hair grow?
- How to get needed vitamins and minerals?